My son get nose bleeds 3 or more times a a day what could be casting it. He takens depressing meds n hhd meds n 2 anothers one too
Why do we get nose bleeds?
Question posted by Tina21205 on 13 Nov 2011
Last updated on 15 November 2011 by litlmommag
It coould be the meds it could be dry air stress lots of things please cosult his dr this maay be over the line I don't know yours sons age so I don't mean to offend at all but if he is at the age that drugs can be involved cocaine causes nose bleeds. I hope that is inappropreate I do and if so I appologize. But when my sister was young she had nose bleeds very bad from allergies, dry air lots of reason please take to dr and find out for sure. Love
Well for me it was my liver not producing enough blood platelets, some anti-depressants can effect liver function. It may also be a blood vessel that has turned into a small lesion that keeps getting inflamed and bleeding. Other than that, since he is a youngster I would take him to the doctor that prescribed the anti-depressant for some basic blood tests to make sure he is metabolizing the medication correctly. It may be unrelated but surely this is something a doctor must check out for you. It can be a sign of something more serious. If he also bruises easily that is a very good reason to take him to the doctor as well. hope he gets better soon... nose bleeds are no fun..Amanda
Some antidepressants dry your mouth and nasal secretions so his nose might be very dry causing the skin to crack and bleed. You can try having him use saline nasal spray to moisturize the nasal passages. It also helps to put a tiny bit of vaseline in each nostril to keep the skin moist and prevent it from cracking.
My son had a lot of really bad nose bleeds as a child. The dotor finally put him on vitamin K & it helped tremendously. Jope this helps, metion it o your doctor as I believe you can only get this as a prescription...
Hi Tina21205. If I understand you correctly your son is taking antidepressants. As well as other medications. Could you give us the names of his medications, otherwise we can't really help you to answer your question,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.